How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Medical
Satisfied Customers: 7370
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I'm a type 2 Diabets currently i'm taking the following

Customer Question

I'm a type 2 Diabets currently i'm taking the following medications Janumet xr 100/1000 mg, twice a day Fenofibrate 54 mg twice a day, Amlodipine 10 mg once a day, Losartan 100mg once a day,Omeprazole 20mg once a day, Ferrous Sulfate 324mg, Omega 3 1000 twice a day and hydraALAZINE 10mg my questions is i don't have a appetite and i'm losing weight feeling nervous and i feel like i want to vomite all the time orange oily discharge in my bow movement as well as in my underwear it just come out do you think it from the medication or could it be from something else??
JA: What medications do you take daily? Are you allergic to any medications?
Customer: nothing i'm allergic to seafood
JA: Anything else in your medical history you think the doctor should know?
Customer: peanuts that discharge i told you about has god awful smell
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 9 months ago.

Hi,

Welcome to JA and thanks for this question. Im sorry to hear about your symptoms. Can i ask do you have any abdominal pain? Any fever? what is your age ?

Expert:  Dr. Muneeb Ali replied 9 months ago.

Since you seem to be offline, ill leave a response here which we can discuss later on.

Well there are a number of reasons for this type of problem t0o occur, the first one which comes to mind is that you could have developed malabsorption syndrome which is a condition in which the body cannot absorb certain nutrients. This would lead to the development of the orange oily bowel movements that you have. It would also cause abdominal pain, nausea, vomiting, weight loss and also loss of appetite. This can be due to pancreatitis as well as celiac disease among various other conditions. The diagnosis is made with stool tests and cultures along with specialized blood tests. CT scan of the abdomen would also be done and if needed a colonoscopy will be done as well. The treatment would vary according to the underlying cause.

Another cause of this could be associated with the hormones of the body, you could have a thyroid disorder which would cause all of these symptoms. A simple thyroid function test would be diagnostic. Once diagnosed medications would be started to control the symptoms and the overactive thyroid. Another cause of these symptoms could be a problem with the gallbladder which can cause pain, vomiting and these kind of 'bowel movements. The diagnosis would be made with an abdominal ultrasound and then can be treated with surgery, usually it is either an infection or gallstones stuck in biliary duct causing the problem.

I would STRONGLY suggest that you visit an internist and have him run the above tests to determine what can be the underlying cause.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/